Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 12 > No. 3


Numerical Solution of Singularly Perturbed Problems via both Galerkin and Subdomain Galerkin methods

PP: 495-500
Ozlem Ersoy Hepson, Idris Dag,
Numerical solutions of singularly perturbed problems(SPP) are given by using variants of finite elements method. Both Galerkin and subdomain Galerkin methods based on quadratic B-spline functions are applied to the SPP over the geometrically graded mesh. Results of some text problems are compared with analytical solutions of the SPP.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved